# SDR SIMA20190318001

- Difficulty date: March 18, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 33,401 hours, 30,817 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 2005060019
- Condition: Failed
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN FLIGHT SMOKE AND FUMES IN COCKPIT. C/A-FOUND LT ACM MAKING LOUD NOICE. RAR LT ACM IAW AMM 21-51-03 NO LEAKS NOTED. OPC CHECK GOOD IAW AMM 21-51-00. RAN ENGINES NR 1 AND NR 2 IAW AMM 71-00-01 AND BLEEDS LT AND RT IAW AMM 36-11-05-700-802A . NO SMOKE OR FUMES. OPS CHECK GOOD.
